Order Article Reprints
Journal: Mathematics, 2024
Volume: 12
Number: 1025
Article:
Asymptotic Antipodal Solutions as the Limit of Elliptic Relative Equilibria for the Two- and n-Body Problems in the Two-Dimensional Conformal Sphere
Authors:
by
Rubén DarÃo Ortiz Ortiz, Ana Magnolia MarÃn RamÃrez and Ismael Oviedo de Julián
Link:
https://www.mdpi.com/2227-7390/12/7/1025
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.